Chaotic transients and generalized crises of a Duffing-van der Pol oscillator with two external periodic excitations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (12): 120506     doi:10.7498/aps.62.120506
GENERAL Current Issue| Archive| Adv Search  |   
Chaotic transients and generalized crises of a Duffing-van der Pol oscillator with two external periodic excitations
Han Qun, Xu Wei, Liu Tao, Liu Li
Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710129, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn